Alexander D. Gilbert
Alexander D. Gilbert
Verified email at uni-heidelberg.de
Title
Cited by
Cited by
Year
Analysis of quasi-Monte Carlo methods for elliptic eigenvalue problems with stochastic coefficients
AD Gilbert, IG Graham, FY Kuo, R Scheichl, IH Sloan
Numerische Mathematik 142 (4), 863-915, 2019
82019
Small superposition dimension and active set construction for multivariate integration under modest error demand
AD Gilbert, GW Wasilkowski
Journal of Complexity 42, 94-109, 2017
82017
Efficient implementations of the multivariate decomposition method for approximating infinite-variate integrals
AD Gilbert, FY Kuo, D Nuyens, GW Wasilkowski
SIAM Journal on Scientific Computing 40 (5), A3240-A3266, 2018
72018
Bounding the spectral gap for an elliptic eigenvalue problem with uniformly bounded stochastic coefficients
AD Gilbert, IG Graham, R Scheichl, IH Sloan
2018 MATRIX Annals, 29-43, 2020
22020
Hiding the weights—CBC black box algorithms with a guaranteed error bound
AD Gilbert, FY Kuo, IH Sloan
Mathematics and Computers in Simulation 143, 202-214, 2018
12018
Multilevel quasi-Monte Carlo for random elliptic eigenvalue problems I: Regularity and error analysis
AD Gilbert, R Scheichl
arXiv preprint arXiv:2010.01044, 2020
2020
Algorithms for numerical integration in high and infinite dimensions: Analysis, applications and implementation
AD Gilbert
The University of New South Wales, 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–7